# SDR UALA2010090703268

- Difficulty date: September 4, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 31,005 hours, 12,574 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OILY SMELL THROUGHOUT ACFT ESPECIALLY STRONG IN COCKPIT.  IN ALL PHASES OF FLIGHT.  ACCOMPLISHED MT 72-016 RAN ENGINES AT HIGH POWER ISOLATED AND ACCOMPLISHED PACK BURN OUT.  REPLACED LT AND RT RECIRC FILTERS.  NO OIL SMELL FROM ANY SOURCE NOTED ON RUNS.
